Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2004, Volume 72, Issue 6

Large Robust Games
p. 1631-1665

Ehud Kalai

With many semi‐anonymous players, the equilibria of simultaneous‐move games are . This means that the equilibria survive even if the simultaneous‐play assumption is relaxed to allow for a large variety of extensive modifications. Such modifications include sequential play with partial and differential revelation of information, commitments, multiple revisions of choices, cheap talk announcements, and more.

Log In To View Full Content